Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    4
  • views
    6018

Emotional Basket Case (Day 8)

anonymousxfighter

166 views

Wooow. Yesterday, I was hit with every side-effect birth control is known to bring. I was yet to experience any the first week, so I thought I just wasn't going to be at all affected. Soo wrong. Yesterday and this morning I have had a horrible headache and nausea that wont go away and my emotions are crazyyy. I cry about EVERYTHING. It's ridiculous. I spent the entire day at home because I felt so crummy. :| PLUSS my acne just keeps multiplying on my face. I'm still going to keep at it though for at least a month.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×